ID 147
Author
Ito, Yoshifumi Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this paper, we define the notion of O^^~-pseudoconvex open sets without using the technical conditions of Kawai[13], [14]. Thereby C^^<~n> can be considered as an O^^~-pseudoconvex open set. Further it is proved that an O^^~-pseudoconvex open set is an open set in C^^<~n> whose finite part is pseudoconvex open set in C^n. We prove that a domain of O^^~-holomorphy is an O^^~-pseudoconvex open set. But the converse is an open problem.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
37
Start Page
1
End Page
18
Sort Key
1
Published Date
2004-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology